研究論文

  1. Oguro, Takashi; Sekigawa, Kouei. On an integral formula for compact almost Kähler manifolds. Far East Journal of Mathematical Sciences 99 (2016), no. 6, 885-907.
  2. Oguro, Takashi; Takashima, Yoshitsugu. Remarks on some almost Hermitian structure on the tangent bundle, II. Nihonkai Math. J. 25 (2014), no. 1, 1-26.
  3. Koike, Takuya; Oguro, Takashi; Watanabe, Norio. Remarks on some almost Hermitian structure on the tangent bundle. Nihonkai Math. J. 20 (2009), no. 1, 25-32.
  4. Hirobe, Keiichiro; Oguro, Takashi; Sekigawa, Kouei. A remark on an example of a 6-dimensional Einstein almost-Kähler manifold. J. Geom. 88 (2008), no. 1-2, 70-74.
  5. Oguro, Takashi; Sekigawa, Kouei. Some critical almost Kähler structures. Colloq. Math. 111 (2008), no. 2, 205-212.
  6. Oguro, Takashi; Sekigawa, Kouei; Yamada, Akira. Some critical almost Kähler structures with a fixed Kähler class. Topics in contemporary differential geometry, complex analysis and mathematical physics, 269-277, World Sci. Publ., Hackensack, NJ, 2007.
  7. Oguro, Takashi; Sekigawa, Kouei. Notes on the Goldberg conjecture in dimension four. Complex, contact and symmetric manifolds, 221-233, Progr. Math., 234, Birkhäuser Boston, Boston, MA, 2005.
  8. Lemence, Richard S.; Oguro, Takashi; Sekigawa, Kouei. A remark on four-dimensional almost Kähler-Einstein manifolds with negative scalar curvature. Int. J. Math. Math. Sci. (2004), no. 33-36, 1837-1842.
  9. Oguro, Takashi; Sekigawa, Kouei. Notes on strictly almost Kähler Einstein manifolds of dimension four. Yokohama Math. J. 51 (2004), no. 1, 19-27.
  10. Oguro, Takashi; Sekigawa, Kouei; Yamada, Akira. Goldberg conjecture and the related topics. Proceedings of the Eighth International Workshop on Differential Geometry, 1-21, Kyungpook Nat. Univ., Taegu, 2004.
  11. Nihonyanagi, Terumasa; Oguro, Takashi; Sekigawa, Kouei. Notes on Kähler surfaces with distinct constant Ricci eigenvalues. J. Korean Math. Soc. 40 (2003), no. 6, 1015-1029.
  12. Oguro, Takashi; Sekigawa, Kouei. On four-dimensional almost Kähler Einstein manifolds with Hermitian Weyl tensor. Int. J. Differ. Equ. Appl. 4 (2002), no. 3, 285-301.
  13. Oguro, Takashi; Sekigawa, Kouei. Remarks on a four-dimensional compact almost Kähler Einstein manifold. Arab J. Math. Sci. 7 (2001), no. 2, 11-20.
  14. Oguro, Takashi; Sekigawa, Kouei. On some four-dimensional almost Kähler Einstein manifolds. Kodai Math. J. 24 (2001), no. 2, 226-258.
  15. Oguro, Takashi; Sekigawa, Kouei; Yamada, Akira. Four-dimensional almost Kähler Einstein and weakly *-Einstein manifolds. Yokohama Math. J. 47 (1999), no. 1, 75-92.
  16. Kurashima, Kazuo; Oguro, Takashi; Sekigawa, Kouei. Notes on three-dimensional weakly symmetric spaces. Bull. Korean Math. Soc. 36 (1999), no. 3, 467-476.
  17. Oguro, Takashi; Sekigawa, Kouei. Four-dimensional almost Kähler Einstein and *-Einstein manifolds. Geom. Dedicata 69 (1998), no. 1, 91-112.
  18. Oguro, Takashi. On some compact almost Kähler locally symmetric space. Internat. J. Math. Math. Sci. 21 (1998), no. 1, 69-72.
  19. Oguro, Takashi. On almost Kähler manifolds of constant curvature. Tsukuba J. Math. 21 (1997), no. 1, 199-206.
  20. Oguro, Takashi. Examples of non-Kähler almost Kähler symmetric spaces. C. R. Math. Rep. Acad. Sci. Canada 18 (1996), no. 6, 243-246.
  21. Murakoshi, Noriko; Oguro, Takashi; Sekigawa, Kouei. Four-dimensional almost Kähler locally symmetric spaces. Differential Geom. Appl. 6 (1996), no. 3, 237-244.
  22. Oguro, Takashi; Sekigawa, Kouei. Almost Kähler structures on the Riemannian product of a 3-dimensional hyperbolic space and a real line. Tsukuba J. Math. 20 (1996), no. 1, 151-161.
  23. Oguro, Takashi. Riemannian metrics on some fiber bundles. J. Ramanujan Math. Soc. 10 (1995), no. 2, 141-156.
  24. Oguro, Takashi; Sekigawa, Kouei. Goldberg's conjecture and the related topics. Proceedings of the 5th International Colloquium on Differential Equations, Vol. 2 (Plovdiv, 1994), 148-154, Sci. Cult. Technol. Publ., Singapore, 1995.
  25. Oguro, Takashi; Sekigawa, Kouei. Non-existence of almost Kähler structure on hyperbolic spaces of dimension 2n(>=4). Math. Ann. 300 (1994), no. 2, 317-329.

学会・研究会等における発表

  1. Goldberg conjecture について, 研究集会「種々の幾何構造の応用」,1999 年(於 日本工業大学).
  2. 3 次元弱対称空間について, 研究集会「リーマン多様体の等質構造について」,1997 年 (於 新潟大学).
  3. 概 Kähler 多様体の積分可能性について, 第 43 回微分幾何学シンポジウム,1996 年 (於 山形市「遊学館」).
  4. 概 Kähler 多様体の積分可能性について, 研究集会「シンプレクティック幾何とその広い周辺」,1995 年 (於 秋田大学).
  5. 2n(>=4) 次元双曲型空間上の概 Kähler 構造の非存在生について, 日本数学会 1994 年度秋季総合分科会,1994 年 (於 東京工業大学).

科研費

  1. 奨励研究 (A) (1999 ~ 200)
  2. 基盤研究 (C) 研究分担者 (2010 ~ 2012)

その他

  • 所属学会:日本数学会
  • Mathematical Review reviewer (2005.5 ~)